RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 6, Pages 1092–1094 (Mi de1588)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The divergence in $L_p$ of the Riesz means of spectral expansions

Sh. A. Alimov, V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (291 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.02.1972

Citation: Sh. A. Alimov, V. A. Il'in, “The divergence in $L_p$ of the Riesz means of spectral expansions”, Differ. Uravn., 8:6 (1972), 1092–1094

Citation in format AMSBIB
\Bibitem{AliIli72}
\by Sh.~A.~Alimov, V.~A.~Il'in
\paper The divergence in $L_p$ of the Riesz means of spectral expansions
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 6
\pages 1092--1094
\mathnet{http://mi.mathnet.ru/de1588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298470}
\zmath{https://zbmath.org/?q=an:0276.35072}


Linking options:
  • http://mi.mathnet.ru/eng/de1588
  • http://mi.mathnet.ru/eng/de/v8/i6/p1092

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:91
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020